# SDR 2008UALA01562

- Difficulty date: March 17, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 61,734 hours, 17,892 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L WOULD NOT ARM ON PUSHBACK. FOUND GIRT BAR NOT IN NORMAL POSITION.  REPOSITIONED GIRT BAR, OPS CHECKED NORMALLY.
